Picture of scraped petri dish

Scrape below the surface of Strathprints...

Explore world class Open Access research by researchers at the University of Strathclyde, a leading technological university.

Explore

Unimodality of steady state distributions of growing cell populations

Da Costa, F.P. and Mcleod, J.B. and Grinfeld, M. (2001) Unimodality of steady state distributions of growing cell populations. Journal of Evolving Equations, 1 (4). pp. 405-409. ISSN 1424-3199

[img]
Preview
PDF (strathprints002013.pdf)
strathprints002013.pdf

Download (148kB) | Preview

Abstract

We consider an equation for the evolution of growing and dividing cells, and show, using a result of Kato and McLeod, that the probability density function for the stationary size distribution is necessarily unimodal.